|Digestive track issues with Prezista, Truvada and Norvir
Feb 8, 2012
Just an FYI regarding the "loose stools" question. I've been on ATRIPLA for almost 4 years now and had the same problem for a bit the first year or so and a prescription of Loperamide (2 MG CAP once a day for a couple of months) took care of it :) Just an FYI!
| Response from Dr. Henry
Thanks for sharing your experience. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.